[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.197.90.95. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
November 1986

Erythema Annulare Centrifugum Associated With Liver Disease

Author Affiliations

Department of Dermatology Osaka City University Medical School 1-5-7 Asahi-Machi Abeno, Osaka 545, Japan

Arch Dermatol. 1986;122(11):1239-1240. doi:10.1001/archderm.1986.01660230029003
Abstract

To the Editor.—  Erythema annulare centrifugum (EAC) denotes a group of eruptions characterized by slowly migrating annular and configurate erythematous lesions. Darier,1 in 1916, first used this term, although similar eruptions have been described under a variety of other names, such as erythema exudativum perstans, erythema marginatum perstans, erythema perstances, erythema figuratum perstans, erythema microgyratum perstans, and erythema simplex gyratum.Erythema annulare centrifugum presents as a cutaneous hypersensitivity to diverse causes, including infection (bacterial, viral, or fungal), drugs (salicylates or antimalarials), occult malignant neoplasms, ingestion (blue cheese contaminated with Penicillium organisms), hormonal (menstrual cycle), and parasitic infestation.We herein report a case of EAC associated with liver disease.

×